[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 10, Issue 1 (9-2013) ::
JSRI 2013, 10(1): 107-111 Back to browse issues page
A Brief Determination of Certain Class of Power Semicircle Distribution
Rasool Roozegar * , Reza Soltani Ahmad
, rroozegar@yazd.ac
Abstract:   (1684 Views)

In this paper, we give a new and direct proof for the recently proved conjecture raised in Soltani and Roozegar (2012). The conjecture can be proved in a few lines via the integral representation of the Gauss-hypergeometric function unlike the long proof in Roozegar and Soltani (2013).

Keywords: Power semicircle distribution, Gauss-hypergeometric function, randomly weighted average, arcsine distribution
Full-Text [PDF 153 kb]   (351 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/12/21 | Accepted: 2015/12/21 | Published: 2015/12/21
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Roozegar R, Soltani R. A Brief Determination of Certain Class of Power Semicircle Distribution . JSRI. 2013; 10 (1) :107-111
URL: http://jsri.srtc.ac.ir/article-1-57-en.html


Volume 10, Issue 1 (9-2013) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3781